# SDR CALA9601257

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM LOW PRESSURE LIGHT FOR NR 2 ENGINE HYDRAULIC PUMP ILLUMINATED FOLLOWED BY B-SYSTEM HYDRAULIC QUANTITY DROP TO 0.5 GALLONS WHILE APPROACHING CLE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND B-SYSTEM HYDRAULIC PUMP LINE BROKEN.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 2 ENGINE DRIVEN PUMP WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
